# SDR IPXA10560158

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR 8 SLAT INBD END RIB LWR AFT IS CHAFED AFT OF TAI DUCT CUTOUT, BLEND AREA, HFEC NO CRACKS NOTED, & REFINISHED FLAP PEENED IAW ER NR 10-2853, DATED 5-26-10.
